| Model Number |
9-ITV10F45/80 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a 10f amplatzer torqvue 45/80 delivery system was prepared for a procedure.During preparation before entering patient, the delivery system was leaking.A replacement non-abbott device was used to complete the procedure.There were no patient consequences or a clinically significant delay.
Additional Manufacturer Narrative
N/a.
Additional Manufacturer Narrative
An event of fluid leak (delivery system component leak) was reported.The device was returned to abbott for analysis and the investigation found no leaks or anomalies.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, a cause for the reported fluid leak could not be determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.